A LIP Immersion of Lipschitz Manifolds Modelled on Some Banach Spaces
Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 99-104 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1995_43_a5,
     author = {Radu Miculescu},
     title = {A {LIP} {Immersion} of {Lipschitz} {Manifolds} {Modelled} on {Some} {Banach} {Spaces}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {99--104},
     year = {1995},
     volume = {43},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1995_43_a5/}
}
TY  - JOUR
AU  - Radu Miculescu
TI  - A LIP Immersion of Lipschitz Manifolds Modelled on Some Banach Spaces
JO  - Μαθηματική Επιθεώρηση
PY  - 1995
SP  - 99
EP  - 104
VL  - 43
UR  - http://geodesic.mathdoc.fr/item/MR_1995_43_a5/
LA  - gr
ID  - MR_1995_43_a5
ER  - 
%0 Journal Article
%A Radu Miculescu
%T A LIP Immersion of Lipschitz Manifolds Modelled on Some Banach Spaces
%J Μαθηματική Επιθεώρηση
%D 1995
%P 99-104
%V 43
%U http://geodesic.mathdoc.fr/item/MR_1995_43_a5/
%G gr
%F MR_1995_43_a5
Radu Miculescu. A LIP Immersion of Lipschitz Manifolds Modelled on Some Banach Spaces. Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 99-104. http://geodesic.mathdoc.fr/item/MR_1995_43_a5/